# SDR CA110527002

- Difficulty date: May 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Nozzle
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

ABORTED TAKEOFF AT A SPEED OF LESS THAN 70KTS, THE T/O WAS ABORTED DUE TO NR 1 ENGINE NOT DEVELOPING TORQUE ABOVE 40 PERCENT.  TROUBLESHOOTING FOUND A FUEL LEAK AT FUEL NOZZLE NR 7 CAUSED BY A CUT O`RING.  THE FUEL NOZZLE SET HAD BEEN REPLACED THE NIGHT BEFORE.
